Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Loss of appetite, nausea on eating, stomach cramps, bloating while on a diet. Cure for symptoms?

Hi I ve been feeling not well at the moment, loss of appetite , and when I do try to eat in feel nausea and get crampy pains in my stomach too, not sure what it is, and I ve been trying to diet too been going to diet classes I ve been going to a diet class for some time now and cannot seem to lose any weight. And my stomach started to become very bloated too. Please help.
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM,
After going through your history you are having dyspepsia and acid peptic disorder due to may be due to your dieting as prolonged fasting or food quality may cause stomach upset.
Please consult your physician and test yourself by upper GI endoscopy and H.Pylori test, Liver function test and any other test which physician thinks appropriate.
If everything is normal then increasing water intake and taking small frequent meals may helps as also taking probiotic supplements as per advice of your Physician.
Please take up exercise also it will help in improving gut health.
Commonly proton pump inhibitors like pantoprazole and prokinetic drugs are used to relieve such symptoms take proper prescription from your physician.
Take care.
Good Luck.
Dr.Akhilesh Dubey M.D.
Answered: Tue, 4 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor